# SDR TWAA9807904

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1103-111-
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, AT FS 1103 TO FS 1110, NR 3 CHAIR TRACK HAD EXCESSIVE MATERIAL REMOVED.  REMOVED AND REPLACED NR 3 CHAIR TRACK AT FS 1030 TO FS 1180 PER SRM 53-5 FIG 4F AND TWA STD PRACTICES.  (M)
